# SDR DALA2015123107832

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 44,772 hours, 14,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1040 AND STR 4 RT.  DRILLED OUT DAMAGE IAW SRM 53-00-01, REPAIR SECT 1, PARA 3.  HFEC INSPECTION OF REPAIR AREA OK, REF SRM 53-00- 01, REPAIR 6, QC1707. C/W TEMP REPAIR IAW SRM 53-00-01 REPAIR 6 SECTION 1, DVI REQUIRED EVERY 500 CYCLES NOT TO 
EXCEED 1000 CYCLES OR 24 MONTHS FROM FLT 1759 IND/ATL 30 DEC 2015.
